# SDR DALA2015122307704

- Difficulty date: December 23, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 37,823 hours, 26,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY LIGHTING AT THE AFT DOOR WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSY AND PERFORMED A SATISFACTORY FUNCTIONAL CHECK OF IT.
